# SDR UIEA2014082900411

- Difficulty date: August 29, 2014
- Submitted: September 1, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 65,383 hours, 11,665 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Sparks
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENG START SPARKS REPORTED BY GND PERSONNEL VISIBLY FROM FRONT OF ENG.  PERFORMED VISUAL INSPECTION OF FAN BLADES, ENG INLET, STARTER FAN BLADES, TURBINE EXHAUST & INTERNAL OF FAN INLET PASSAGE.  NO EVIDENCE OF WEAR, NICKS, CRACKS, DENTS, OR METAL RUBBING.  NR 2 ENG RUN-UP ACCOMPLISHED IAW MM & NO VISUAL OF SPARKS.
